# SDR AALA202505139318

- Difficulty date: May 10, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 34,139 hours, 13,982 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Sticking
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: GIRT BAR LATCH ON 1L IS STUCK. MAINTENANCE REMOVED, CLEANED, LUBRICATED AND RE-INSTALLED LOWER AFT GIRT BAR FITTING PER AMM 52-11-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
